chipmunk Posted January 26, 2009 Share Posted January 26, 2009 A year ago: I was on 10 mg Prozac and Wellbutrin 180 (?) mg twice a day (think it works better than the Wellbutrin 24 hr variety). Four months ago: I started on Concerta for my ADD and stopped taking my Prozac and Wellbutrin except occasionally due to drug interaction warnings. A couple weeks ago: I became so depressed that I was suicidal. Stopping depression meds was NOT a good idea, in hindsight! DUH!! Anyway, when I take the Prozac, Wellbutrin, and Concerta together I get a weird vision change where it's like I'm high (although I don't *feel* high, no racing heartrate or high blood pressure that I know of). It's like when you look at a bright window and then look somewhere else, you can see the outline of the window, but it happens with everything I look at. Everything seems brighter too and my close-up vision is blurred. My pupils are not dilated but it's kind of like what it feels like when they dilate your pupils at the eye doctor's. Has anyone experienced this vision change? I *really* need the ADD meds - they have made unbelievable changes in my ability to get things done - but obviously I *really* need the depression meds as well. Right now I am taking the Concerta and Prozac in the mornings and the Wellbutrin at night and the vision changes have gone away for the most part but I'm just curious if anyone knows which drug in the cocktail may have caused it. Thanks in advance for any feedback. Link to comment Share on other sites More sharing options...
This topic is now archived and is closed to further replies.